| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test and displacement test or verify failed battery test due to blank display.Pump received with corroded battery tube.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had failed battery test alarm.The customer¿s blood glucose level was unknown.Customer stated that the contacts was not missing or damaged and battery compartment was damaged and corroded.Troubleshooting was performed.Customer was advised that the insulin pump needed to be replaced and revert to a back-up plan.The insulin pump will be returned for analysis.